Volume 11, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On the Chabauty space of locally compact abelian groups

Yves Cornulier

Algebraic & Geometric Topology 11 (2011) 2007–2035
Abstract

This paper contains several results about the Chabauty space of a general locally compact abelian group. Notably, we determine its topological dimension, we characterize when it is totally disconnected or connected; we characterize isolated points.

Keywords
Chabauty topology, locally compact abelian groups
Mathematical Subject Classification 2000
Primary: 22B05
Secondary: 20E15, 43A25, 54D05, 54F45
References
Publication
Received: 6 December 2010
Revised: 8 April 2011
Accepted: 9 April 2011
Published: 20 July 2011
Authors
Yves Cornulier
Laboratoire de Mathématiques
Bâtiment 425
Université Paris-Sud 11
91405 Orsay
France